MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ASM,HEAD,IMAGE 1 S, 4U

KARL STORZ SE & CO. KG ASM,HEAD,IMAGE 1 S, 4U
Model Number TH120
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a vaaft procedure, the image on the monitor was lost for a brief second, twice in short succession.The surgeon said it was while using diathermy.[[?]] picture flickered when diathermy machine was being used then went off while using diathermy.Furthermore, it was confirmed that the procedure was completed successfully and there were no adverse consequences for the patient, user or third party.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected devices has been requested for investigation by the manufacturer.Devices will not be returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE 1 S, 4U
Common Device Name
ASM,HEAD,IMAGE 1 S, 4U
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21952233
Report Number9610617-2025-00752
Device Sequence Number9056202
Product Code FET
UDI-Device Identifier04048551370506
UDI-Public04048551370506
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH120
Device Catalogue NumberTH120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TC003,DISPLAYPORT CABLE, 3M.
Patient SexUnknown